Publication detail
A numerical approach for solving of fractional Emden-Fowler type equations
REBENDA, J. ŠMARDA, Z.
Original Title
A numerical approach for solving of fractional Emden-Fowler type equations
Type
conference paper
Language
English
Original Abstract
In the paper, we utilize the fractional differential transformation (FDT) to solving singular initial value problem of fractional Emden-Fowler type differential equations. The solutions of our model equations are calculated in the form of convergent series with fast computable components.
Keywords
Fractional Emden-Fowler type equations; fractional differential transformation method
Authors
REBENDA, J.; ŠMARDA, Z.
Released
15. 8. 2018
ISBN
9780735416901
Book
International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017
ISBN
0094-243X
Periodical
AIP conference proceedings
Year of study
1978
State
United States of America
Pages from
1
Pages to
4
Pages count
4
BibTex
@inproceedings{BUT149812,
author="Josef {Rebenda} and Zdeněk {Šmarda}",
title="A numerical approach for solving of fractional Emden-Fowler type equations",
booktitle="International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017",
year="2018",
journal="AIP conference proceedings",
volume="1978",
pages="1--4",
isbn="9780735416901",
issn="0094-243X"
}